MathSciNet Relay Station
MathSciNet bibliographic data
MR354938 (50 #7415) 22E45
Keene, Frederick W. $L\sb{2}$-representations and a Plancherel-type theorem for parabolic subgroups. Bull. Amer. Math. Soc. 81 (1975), 117–120.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement